| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the devicef failed self-test for pacer function.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The complainant was contacted for return of the device via email.The complainant replied stating that there was a power cycle issue traced to a battery issue, instead of pacer failure as reported initially.However, the device has not been returned to zoll for evaluation.